# SDR SWAA2022030746385

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH SIDE FLOOR CAP STRIPS ARE CORRODED / REPLACED AFT CARGO COMPARTMENT L/H SIDE FLOOR CAP STRIPS IAW B 737 AIPC 25-52-10-04 AND DRAWING 453A2611 REV D
